Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

496 Publications


2017 | Journal Article | IST-REx-ID: 265
Browning TD, Vishe P. Rational curves on smooth hypersurfaces of low degree. Geometric Methods in Algebra and Number Theory. 2017;11(7):1657-1675. doi:10.2140/ant.2017.11.1657
View | DOI
 

2017 | Journal Article | IST-REx-ID: 266 | OA
Browning TD, Heath Brown R. Forms in many variables and differing degrees. Journal of the European Mathematical Society. 2017;19(2):357-394. doi:10.4171/JEMS/668
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 267
Browning TD. Many cubic surfaces contain rational points. Mathematika. 2017;63(3):818-839. doi:10.1112/S0025579317000195
View | DOI
 

2017 | Journal Article | IST-REx-ID: 268 | OA
Browning TD, Prendiville S. A transference approach to a Roth-type theorem in the squares. International Mathematics Research Notices. 2017;2017(7):2219-2248. doi:10.1093/imrn/rnw096
View | DOI | Download (ext.)
 

2017 | Journal Article | IST-REx-ID: 269 | OA
Browning TD, Loughran D. Varieties with too many rational points. Mathematische Zeitschrift. 2017;285(3-4):1249-1267. doi:10.1007/s00209-016-1746-2
View | DOI | Download None (ext.) | arXiv
 

Filters and Search Terms

year=2017

Search

Filter Publications